# SDR MALA060077

- Difficulty date: February 4, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,449 hours, 23,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN YQB FOUND CORROSION ON THE RT SEAT TRACK AT STA 300.0.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO S53060 ON MM409 263332.
